| Model Number |
500400002000 |
| Medical Device Problem Codes |
Loose or Intermittent Connection (1371); Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ anesthesia station 4000, medication menu had failed to appear when the drawer had been opened, and users had to manually enter the medication name to pull the medication from the drawer.The customer reported there was a delay in dispensing medications to the patient.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
Additional information: section h imdrf annex codes a review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 06-feb-2017 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that system powered off.The field service engineer tested all sensors and confirmed they were functioning normally.Reseated all appropriate connections and retested.Verified proper operation through diagnostics and application.The system functioned as intended after the field service engineer resolved the issue.
Event or Problem Description